# SDR DXTA2024022010940

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500161
- Aircraft time: 8,812 hours, 6,924 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: UNKNOWN
- Condition: Unknown
- Location: Master
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC GENERATION AND CONTROL: AFTER TAKEOFF, WE GOT CAS EMER LIGHT NOT ARMED AND THE EMER LIGHTS WERE PHYSICALLY ON (THIS SEEMED TO SUPPORT WHAT WE LATER DISCOVERED, AS THEY WERE RESPONDING TO THE ELECTRICAL PROBLEM)  WE THEN NOTICED BOTH MAIN BATTERIES WERE NOT BEING CHARGED. BOTH GENS WERE OPERATING NORMALLY AND POWERING ONLY THE DC BUS 1 & 2.  THE BATTERIES WERE POWERING THE EMER & HOT BUSSES.  BOTH BATTERIES WERE AT 25.5V AND CONTINUED TO DECREASE TO 24.3 AT LANDING. UPON SHUTTING DOWN 1 ENGINE, THE AIRPLANE WENT INTO WHAT SEEMED LIKE AN ELECTRICAL EMERGENCY AND HALF OF THE COCKPIT DEPOWERED.  AT NO TIME WERE SWITCHES OUT OF PLACE OR IMPROPERLY ILLUMINATED. C/W EMERGENCY BATTERY OPERATIONAL TEST IAW AMM 33-52-01-710-801-A NO DEFECTS NOTED OPS TEST GOOD
